# SDR UPS00832715

- Difficulty date: May 8, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, T-ANGLE ATTACH BRACKET AND RIB AT STA 802 RRL 40 CORRODED.  REMOVED 3641315-502 FITTING.  REMOVED CORRODED DOUBLER.  FAB NEW DOUBLER IAW DAC DWG 5773275.  REMOVED CORROSION FROM WEB IAW DC8 SRM 51-1-8, WITHIN LIMITS  IAW DC8 SRM 53-2-0.  REMOVED CORROSION FROM 3641315-502, OUT OF LIMITS.  LOCATED AND DRILLED NEW 3641315-502 FITTING IAW DC8 51-1-24.  INSTALLED NEW  DOUBLER, ATTACH ANGLE, AND FITTING IAW DC8 SRM 51-1-21 & 51-1-20D.
